Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 6, pp 627–640 | Cite as

Fourier series approximation of functions which satisfy Lipschitz conditions

  • A. I. Stepanets
Article
  • 24 Downloads

Keywords

Fourier Series Lipschitz Condition Series Approximation Satisfy Lipschitz Condition Fourier Series Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Stepanets, “On a problem of A. N. Kolmogorov in the case of functions of two variables, ” Ukrainsk. Matem. Zh.,24, No. 56 (1972).Google Scholar
  2. 2.
    I. M. Ryzhik and I. S. Gradshtein, Tables of Integrals, Sums, Series, and Products fin Russian], Nauka, Moscow-Leningrad (1951).Google Scholar
  3. 3.
    V. K. Dzyadyk and A. I. Stepanets, “On the sequence of the zeros of the sine integral,” in: Metric problems of the Theory of Functions and Mappings [in Russian], No. 2, Naukova Dumka, Kiev (1971).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • A. I. Stepanets
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations